Levaquin Caused Severe Joint Pains
I have been given levaquin on 4 occasions.EVERY time its been given me iv I've ended up with a new problem where there was NO problem before. First time, Jan 2008, I ended up having SEVERE pain in my left knee. (so bad that the knee would collapse out from under me.) I never had pain in my knees before this. I was 53 years old and overweight so it was called osteoarthritis.
Doctor gave me a steroid shot and while still in pain I could tolerate it. April 2009 given again and both knees were affected. Both constantly collapsing on me. Pain unbelieveable. May 2013 given again. I spoke up on my suspicions and was assured that the levaquin was not the cause. I allowed them to give it to me and IMMEDIATELY had unbearable pain in my right shoulder and within a few days the left shoulder was worse than the right. I had an mri done on my right shoulder and it showed a small tear but my ortho just kept telling me it was osteoarthritis and started giving me cortisone shots in both shoulders and knees. I get NO relief from these shots.
In Oct 2013 my right knee collapsed on me and there was nothing around me to grab for balance and I went down. I broke my left wrist. May 2014 I was in the hospital and they came at me with levaquin again. I argued with them with them telling me I was wrong that my problems were not from levaquin. I told them that I'd let them give it to me but that if I developed a new problem it would be proof that it was the levaquin and the nurse agreed with me.
WHAT'S THE SOLUTION TO
THE TOXIC EFFECTS OF CIPRO?
CLICK HERE TO FIND OUT
In less than a week...new realms of pain in my left collarbone. This pain radiates down into my chest and up into my neck and pops and grinds when I so much as flex a finger wrong on my left hand. (I'm left handed.) Last night I had my hand over the pain and I feel a large lump in my neck on the left side that feels hard and bonelike. I've made an appointment with my pcp on this but I can't see her until Dec 29, 2014.
She has been giving me occasional prescriptions of vicodin 7.5 and I only take them sporadically when I can't handle the pain anymore and need a break and I take 2. They barely take the edge off the pain but any break is better than none. No one will admit to me that this could be from the levaquin. Are there any tests that can clear up this problem???